Alert archive / North Carolina / Special Weather Statements in 2011

Special Weather Statement, NWS Raleigh, NC

June 9, 2011Alamance County, Guilford County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jun 9, 2011, 2:21 PM EDT for Alamance County, Guilford County, North Carolina. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 2:21 PM EDT (18:21 UTC)
Expired
Jun 9, 2011, 3:15 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC

Counties Alamance County, NC, Guilford County, NC

The radar

The Raleigh/Durham radar (KRAX), 106 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:04 PM EDTHAIL 13 Nne Pleasant Grove, NCQUARTER INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS82 KRAH 091821
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
221 PM EDT THU JUN 9 2011

NCZ022-023-091915-
ALAMANCE-GUILFORD-
221 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS GUILFORD AND ALAMANCE
COUNTIES THROUGH 315 PM EDT...

AT 218 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER 
THE CITY OF GREENSBORO... DRIFTING NORTHEAST AT 5 MPH. OTHER STORMS 
WERE QUICKLY DEVELOPING NEAR FOREST OAKS... JUST SOUTH OF MEBANE... 
AND JUST EAST OF ALTAMAHAW IN ALAMANCE COUNTY. DUE TO THE SLOW 
MOVEMENT OF THESE STORMS... LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO 
TWO INCHES ARE POSSIBLE IN ISOLATED LOCATIONS.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...GREENSBORO... 
PLEASANT GARDEN... AND MCCLEANSVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

PEOPLE OUTSIDE SHOULD MOVE IMMEDIATELY INDOORS INTO A SAFE SHELTER 
AT THE FIRST SIGHT OF A DEVELOPING STORM.

&&

LAT...LON 3625 7926 3618 7926 3605 7928 3591 7956
      3591 7983 3606 7995 3625 7974 3625 7964
      3625 7937
TIME...MOT...LOC 1818Z 230DEG 5KT 3603 7981

$$

GIH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 9, 1:22 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 9, 1:22 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
122 PM EDT THU JUN 9 2011

.SYNOPSIS...

A STRONG HIGH PRESSURE SYSTEM ALOFT WILL HOLD OVER THE REGION
THROUGH FRIDAY... BRINGING HOT WEATHER. THIS WEATHER SYSTEM
WILL GRADUALLY WEAKEN OVER THE WEEKEND... ALLOWING TEMPERATURES TO
SLOWLY EDGE BACK DOWN TOWARD SEASONAL NORMALS INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
AS OF 1140 AM THURSDAY...

SCATTERED CONVECTION SLOWLY DISSIPATING OVER SECTIONS OF THE
SANDHILLS AT 11 AM...SIMILAR TO PROJECTIONS ADVERTISE BY THE 09Z
MODEL RUN OF THE HRRR. EXPECT THIS TREND TO CONTINUE SO WILL CARRY
JUST A SLIGHT CHANCE POP THROUGH MID AFTERNOON ALONG THE HIGHWAY 1
CORRIDOR FROM RALEIGH TO LAURINBURG IN VICINITY OF THE MID LEVEL
SHEAR AXIS (NICELY DEFINED ON THE WATER VAPOR IMAGERY).

CLOUD COVERAGE AND RAIN COOLED AIR CURRENTLY HOLDING DOWN TEMPS
OVER THE SANDHILLS. AS SHOWERS AND CLOUDS DIMINISH...EXPECT TEMPS TO
QUICKLY REBOUND THOUGH THE LACK OF INSOLATION THIS MORNING MAY HAVE
DEALT A BELOW TO THE PREVIOUS MAX TEMP FORECAST. HAVE ADJUSTED MAX
TEMPS DOWN 2-3 DEGREES IN LOCALES WHERE SHOWERS OCCURRED THIS
MORNING. OTHERWISE...MAX TEMP FORECAST APPEARS ON TRACK. MODEL
THICKNESSES VERIFIED 3-5M TOO LOW THIS MORNING. IF THIS TREND HOLDS
TRUE THIS AFTERNOON...LOCALES ACROSS THE NE PIEDMONT AND NORTHERN
COASTAL PLAIN WILL REACH OR SLIGHTLY EXCEED THE CENTURY MARK. RDU
RECORD HIGH IS 100 SET IN 2008 WHILE GSO RECORD HIGH IS 99 SET IN
1933.

LOW LEVEL AIR MASS PROJECTED TO BECOME MODERATELY UNSTABLE WITH
SURFACE-BASED CAPE VALUES 3500-4000 J/KG THIS AFTERNOON WHILE MLCAPE
VALUES AROUND 2800 J/KG. PRESENCE OF DIFFERENTIAL HEATING
BOUNDARIES...OLD OUTFLOWS...AD WEAK MID LEVEL SHEAR AXIS SUGGEST
POTENTIAL FOR ADDITIONAL SCATTERED CONVECTION LATER THIS AFTERNOON
AND EVENING...MAINLY OVER THE SOUTH AND WEST. HOWEVER NEAR TERM
MODEL GUIDANCE LESS ENTHUSIASTIC AND DEPICT ISOLATED COVERAGE AT
BEST. PLAN TO LEAN POPS TOWARD THE LOW END CHANCE (1:3) FOR
NOW

TONIGHT...PRESENCE OF MID LEVEL SHEAR AXIS AND INCREASINGLY MOIST
AIR MASS (PW VALUES EXCEEDING 1.5 INCHES TONIGHT) SUGGEST A SLIGHT
CHANCE WARRANTED FOR AT LEAST THE PIEDMONT COUNTIES. PATCHY CLOUDS
AND SLIGHTLY HUMID AIR MASS SUGGEST MIN TEMPS SLIGHTLY WARMER THAN
MIN TEMPS OBSERVED THIS MORNING. MIN TEMPS IN THE UPPER 60S-LOWER
70S.

FRIDAY...GRADUALLY FLATTENING/WEAKENING OF THE MID/UPPER LEVEL RIDGE
WILL ALLOW THE TAIL END OF THE MID LEVEL S/WS CROSSING THE GREAT
LAKES INTO THE NORTHERN MID ATLANTIC TO BRUSH SOUTHERN VA-NORTHERN
NC FRIDAY AFTERNOON-FRIDAY NIGHT. LATEST MODEL GUIDANCE SUGGEST BEST
LOW LEVEL INSTABILITY WILL RESIDE OVER THE NORTHERN
COUNTIES...COINCIDING WITH A WEAK BUT DISCERNIBLE LOW-MID LEVEL
TROUGH PLUS AIR MASS WILL BE QUITE MOIST WITH PRECIPITABLE WATER
VALUES NEAR 1.8 INCHES. FOR NOW WILL GO WITH A SMALL CHANCE POP
ACROSS THE NW THIRD BUT WILL CONTINUE TO MONITOR UPSTREAM
CONDITIONS. IF ACTIVE CONVECTION NOTED OVER PARTS OF OH/WV/WESTERN
PA LATE TONIGHT-EARLY FRI...THEN A HIGHER POP WOULD BE WARRANTED FOR
THE NORTHERN PIEDMONT LATE FRIDAY INTO FRIDAY EVENING.

MAX TEMPS FRIDAY WILL AVERAGE 1-2 DEGREES LOWER THAN THIS AFTERNOON
AS RIDGE WEAKENS. MAX TEMPS 92-96.

FRIDAY NIGHT...ONGOING CONVECTION MAY PERSIST WELL PAST MIDNIGHT DUE
TO AVAILABLE INSTABILITY AND MOISTURE. REMNANT OUTFLOW BOUNDARIES
SHOULD SERVE AS FOCUS FOR ISOLATED CONVECTIVE DEVELOPMENT OVERNIGHT
THROUGH EARLY SATURDAY. DUE TO INCREASINGLY MOIST AIR MASS...MIN
TEMPS WILL BE A TAD WARMER THAN THURSDAY NIGHT WITH MAJORITY OF MIN
TEMPS NEAR 70-LOWER 70S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 245 AM THURSDAY...

AN INVERTED MID-UPPER LEVEL TROUGH/SHEAR AXIS...ASSOCIATED WITH A
CENTRAL GOM MID-UPPER LOW...WILL EXTEND INTO THE SOUTHEASTERN US AND
DRIFT SLOWLY EASTWARD TO THE COAST THROUGH THE WEEKEND. ANY LOW
PRESSURE DEVELOPMENT FROM THE BAHAMAS TO OFFSHORE THE SOUTHEASTERN
US -- LIKELY OF THE HYBRID VARIETY OWING TO THE PROXIMITY OF THE GOM
UPPER LOW AND ASSOCIATED MID-UPPER LEVEL SHEAR AND BAROCLINIC
CONTRIBUTION TO DEVELOPMENT -- SHOULD REMAIN FAR ENOUGH REMOVED FROM
OUR REGION TO NOT BRING ANY ASSOCIATED PRECIPITATION INTO CENTRAL
NC...GIVEN THE MEAN SW STEERING FLOW BETWEEN AN OFFSHORE SUBTROPICAL
RIDGE AND AN UPPER LOW FORECAST TO MIGRATE FROM THE NORTHERN
ROCKIES TO THE NORTHERN GREAT LAKES.

OUR PRECIPITATION CHANCES WILL INSTEAD BE MORE A FUNCTION OF LOW
LEVEL CONVERGENCE INVOF THE LEE TROUGH...BENEATH THE AFOREMENTIONED
SHEAR AXIS ALOFT AND WITHIN A RESIDUAL H85-7 THETA-E RIDGE...WHICH
ARE ALL FORECAST TO BE MAXIMIZED OVER THE NORTHERN AND WESTERN NC
PIEDMONT SAT. SCATTERED...DIURNAL AFT-EVE CONVECTION ARE ACCORDINGLY
EXPECTED IN THOSE AREAS...WITH THE GREATEST PROBABILITY/COVERAGE
(AROUND 30 PERCENT) NW. MEANWHILE TO THE SOUTHEAST...A MINIMUM OF
LOW-MID LEVEL THETA-E OVER EASTERN NC (INTO THE EASTERN SANDHILLS
AND CENTRAL- SOUTHERN COASTAL PLAIN) IN SE FLOW AROUND OFFSHORE
RIDGING...SHOULD PROVIDE FOR CONTINUED DRY CONDITIONS UNFORTUNATELY
WHERE GROWING DROUGHT CONDITIONS ARE THE WORST AS OF THE LATEST
DROUGHT MONITOR. NOT AS HOT GIVEN THE EXPECTED EASTWARD DEPARTURE OF
THE STRONG MID LEVEL RIDGE...WITH HIGH TEMPERATURES GENERALLY 90 TO
94 DEGREES.

THEN FOR SUNDAY...THE CONTINUED EASTWARD MIGRATION AND DEEPENING OF
THE AFOREMENTIONED ROCKIES TO LAKES LOW SHOULD LOWER HEIGHTS
SUFFICIENTLY OVER THE MIDDLE ATLANTIC TO SEND A COLD FRONT AND OUR
RESULTANT BEST CHANCE OF SCATTERED STORMS ACROSS CENTRAL NC SUN
AFT-SUN NIGHT. HIGH TEMPERATURES SIMILAR TO A COUPLE OF DEGREES
HIGHER THAN THOSE OF SAT...WITH LOWER TO MIDDLE 90S EXPECTED.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 315 AM THURSDAY...

MID-UPPER FLOW AMPLIFICATION...INCLUDING THE FURTHER DEVELOPMENT OF
A TROUGH DOWN AND THEN OFFSHORE THE EAST COAST...SHOULD ALLOW THE
COLD FRONT TO SETTLE TOWARD THE SAVANNAH BASIN AND PROVIDE FOR A
COOLER AND MORE STABLE LOW LEVEL NORTHEASTERLY FLOW COMPONENT OVER
CENTRAL NC MON-WED. THE ONLY REAL THREAT OF PRECIPITATION WITH THE
EXPECTED NW FLOW ALOFT...AND NE LOW LEVEL FLOW AND ASSOCIATED
RIDGING BEHIND THE COLD FRONT...WOULD BE A RESULT OF REMNANT MCS
ACTIVITY UPSTREAM FROM THE MID MS VALLEY TO THE SE. MEDIUM RANGE
MODEL CONSENSUS SUGGESTS THE FAVORED TIMING FOR ANY SUCH ACTIVITY IN
CENTRAL AND ESPECIALLY SW NC...WHOSE PREDICTABILITY IS QUITE LOW
PARTICULARLY AT SUCH A DISTANT TIME RANGE...WOULD BE MON NIGHT-TUE.
LOOK FOR TEMPERATURES BEHIND THE FRONT TO SETTLE INTO THE UPPER 80S
TO AROUND 90 DEGREES MON...THEN SOLIDLY INTO THE 80S TUE-WED.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 115 PM THURSDAY...

VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH MID DAY FRIDAY WITH
THE EXCEPTION OF AN HOUR OR TWO OF MVFR CONDITIONS ASSOCIATED WITH
SCATTERED CONVECTION LATE THIS AFTERNOON THROUGH THIS EVENING AT
KGSO...KINT...AND KRDU.

A SLIGHTLY BETTER CHANCE FOR AFTERNOON AND EVENING CONVECTION IS
EXPECTED FRIDAY AS A SURFACE BOUNDARY DRAPED ACROSS THE OH VALLEY
ADVANCES SLOWLY SE TOWARD CENTRAL NC. THE THREAT FOR ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL INCREASE SATURDAY AND SUNDAY AS THE
FRONT GETS CLOSER TO THE VIRGINIA-NORTH CAROLINA BORDER. WHILE VFR
CONDITIONS EXPECTED FRIDAY NIGHT THROUGH TUESDAY...THERE WILL BE BE
INTERVALS LASTING TWO HOURS OR LESS OF MVFR/IFR CONDITIONS
ASSOCIATED WITH SCATTERED CONVECTION EACH AFTERNOON AND EVENING.

POCKETS OF EARLY MORNING FOG AND STRATUS CANNOT BE RULED OUT
SATURDAY MORNING OR SUNDAY MORNING HOWEVER...WIDESPREAD FOG AND LOW
CLOUDS IS NOT ANTICIPATED AT THIS TIME.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...WSS
SHORT TERM...MWS
LONG TERM...MWS
AVIATION...WSS
Hazardous weather outlook, Jun 9, 6:07 AM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
607 AM EDT THU JUN 9 2011

NCZ007>011-021>028-038>043-073>078-083>086-088-089-101115-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
607 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HOT TEMPERATURES BETWEEN 95 AND 100 DEGREES COMBINED WITH THE
HUMIDITY WILL CAUSE HEAT INDICES TO RISE BETWEEN 98 AND 103
DEGREES THIS AFTERNOON...HIGHEST OVER THE NORTHEAST PIEDMONT...
NORTHERN COASTAL PLAIN...AND SANDHILLS OF NC.

WEAR LIGHTWEIGHT...LIGHT-COLORED CLOTHING...AND STAY OUT OF THE
DIRECT SUNSHINE AS MUCH AS POSSIBLE. LIMIT STRENUOUS OUTDOOR
ACTIVITIES...TAKE TIME TO COOL OFF IN AN AIR-CONDITIONED ROOM OR
VEHICLE...AND DRINK PLENTY OF WATER TO STAY HYDRATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

MWS

In the hours before

Special weather statement, Jun 9, 8:48 AM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
848 AM EDT THU JUN 9 2011

NCZ075-077-084>086-088-091345-
CUMBERLAND-HARNETT-HOKE-MOORE-RICHMOND-SCOTLAND-
848 AM EDT THU JUN 9 2011

...STRONG SLOW-MOVING THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
ARNETT...SCOTLAND...RICHMOND...MOORE...CUMBERLAND AND HOKE COUNTIES
THROUGH 10 AM...

AT 843 AM EDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG
THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE SANDHILLS. THESE
STORMS WERE DRIFTING SLOWLY TO THE NORTH AT 10 MPH. DUE TO THE HEAVY
RAIN AND SLOW MOVEMENT... SOME STREET FLOODING IS POSSIBLE.

LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE ANDERSON
CREEK... PINEVIEW... TIMBERLAKE... SPRING LAKE... FORT BRAGG...
RAEFORD... RED SPRINGS... AND ANTIOCH... AS WELL AS HIGHWAY 401...
BRAGG BOULEVARD... HIGHWAY 210... AND ABERDEEN ROAD.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3480 7968 3480 7985 3483 7991 3504 7947
      3537 7908 3528 7863 3485 7869 3483 7890
      3488 7893 3495 7904 3483 7919 3483 7934
      3477 7933 3463 7946
TIME...MOT...LOC 1243Z 208DEG 11KT 3520 7894

GIH
Special weather statement, Jun 9, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
221 PM EDT THU JUN 9 2011

NCZ022-023-091915-
ALAMANCE-GUILFORD-
221 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS GUILFORD AND ALAMANCE
COUNTIES THROUGH 315 PM EDT...

AT 218 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
THE CITY OF GREENSBORO... DRIFTING NORTHEAST AT 5 MPH. OTHER STORMS
WERE QUICKLY DEVELOPING NEAR FOREST OAKS... JUST SOUTH OF MEBANE...
AND JUST EAST OF ALTAMAHAW IN ALAMANCE COUNTY. DUE TO THE SLOW
MOVEMENT OF THESE STORMS... LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO
TWO INCHES ARE POSSIBLE IN ISOLATED LOCATIONS.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...GREENSBORO...
PLEASANT GARDEN... AND MCCLEANSVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

PEOPLE OUTSIDE SHOULD MOVE IMMEDIATELY INDOORS INTO A SAFE SHELTER
AT THE FIRST SIGHT OF A DEVELOPING STORM.

&&

LAT...LON 3625 7926 3618 7926 3605 7928 3591 7956
      3591 7983 3606 7995 3625 7974 3625 7964
      3625 7937
TIME...MOT...LOC 1818Z 230DEG 5KT 3603 7981

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:11 AM EDTSpecial Weather StatementRAHRichmond94 min
Jun 9, 6:31 AM EDTAreal Flood AdvisoryRAHAnson, Richmond3 hr
Jun 9, 8:48 AM EDTSpecial Weather StatementRAHCumberland, Hoke, Scotland57 min
Jun 9, 2:48 PM EDTSpecial Weather StatementRAHAlamance, Orange, Person57 min
Jun 9, 2:53 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange, Person67 min
Jun 9, 3:08 PM EDTSpecial Weather StatementRAHDavidson, Guilford67 min
Jun 9, 3:19 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph56 min
Jun 9, 4:08 PM EDTAreal Flood AdvisoryRAHDavidson, Guilford, Randolph81 min
Jun 9, 4:16 PM EDTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph59 min
Jun 9, 5:56 PM EDTSpecial Weather StatementRAHVance64 min
Jun 9, 6:04 PM EDTSevere Thunderstorm WarningRAHVance, Warren41 min

Nearby

Special Weather Statements in North Carolina, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.